# SDR USAA2011022890922

- Difficulty date: February 21, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 32448
- Aircraft time: 21,123 hours, 5,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1517222618
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT AT BS 1320, BL 0.  REPLACED AFT CARGO COMPARTMENT FLOOR SUPPORT AT BS 1320, BL 0 IAW B757 SRM 51-45-05, 51-40-02, 53-00-53.
